# SDR MASA2011081603498

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 22,582 hours, 15,854 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT VIBE 1.8 IN CRUISE.  C/W STIFFNESS INSP, APPLIED TEMP RO.
